Alert archive / Nebraska / Flash Flood Warnings in 2011
Flash Flood Warning 20, NWS Omaha, NE
NWS Omaha, NE issued this flash flood warning at Jul 5, 2011, 5:58 PM CDT for Butler County, Seward County, Nebraska. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2011, 5:58 PM CDT (22:58 UTC)
- Expired
- Jul 5, 2011, 11:34 PM CDT
- In force
- 6 hr
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Flood severity
- None
Counties Butler County, NE, Seward County, NE
The radar
The Omaha radar (KOAX), 82 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 11.0 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 939 J/kg
- Mixed-layer CIN
- -259 J/kg
- Mixed-layer LCL
- 1038 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.8
The text
As transmitted, in the capitals the NWS used until 2016.
584 WGUS53 KOAX 052258 FFWOAX NEC023-159-060500- /O.NEW.KOAX.FF.W.0020.110705T2258Z-110706T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 558 PM CDT TUE JUL 5 2011 THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHWESTERN SEWARD COUNTY IN SOUTHEAST NEBRASKA SOUTHWESTERN BUTLER COUNTY IN EAST CENTRAL NEBRASKA * UNTIL MIDNIGHT CDT WEDNESDAY * AT 553 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. TWO TO TO FOUR INCHES OF RAIN MAY HAVE OCCURRED IN PARTS OF THE WARNED AREA SINCE 4 PM CDT. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... RISING CITY...STAPLEHURST...ULYSSES AND UTICA. THE WARNED AREA INCLUDES HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS 409 AND 415. PRECAUTIONARY/PREPAREDNESS ACTIONS... FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES... DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. && LAT...LON 4122 9737 4122 9718 4083 9712 4083 9737 $$ MILLER
3 follow-up statements
474 WGUS73 KOAX 060111 FFSOAX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 811 PM CDT TUE JUL 5 2011 NEC023-159-060500- /O.CON.KOAX.FF.W.0020.000000T0000Z-110706T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BUTLER NE-SEWARD NE- 811 PM CDT TUE JUL 5 2011 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHWESTERN SEWARD AND SOUTHWESTERN BUTLER COUNTIES UNTIL MIDNIGHT CDT... AT 809 PM CDT...A FEW SHOWERS AND THUNDERSTORMS WERE MOVING ACROSS PARTS OF THE WARNED AREA. EARLIER...STRONG THUNDERSTORMS PRODUCED HEAVY RAIN. DOPPLER RADAR ESTIMATED SHOWED AROUND 3 INCHES OF RAIN IN A FEW HOURS IN THE WESTERN PART OF BUTLER COUNTY AND IN THE FAR WESTERN PART OF SEWARD COUNTY. SOME OF THIS HEAVY RAIN WILL END UP AS RUNOFF INTO THE BIG BLUE RIVER. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...RISING CITY... STAPLEHURST...ULYSSES AND UTICA. LAT...LON 4122 9737 4122 9718 4083 9712 4083 9737 $$ MILLER
841 WGUS73 KOAX 060251 FFSOAX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 951 PM CDT TUE JUL 5 2011 NEC023-159-060500- /O.CON.KOAX.FF.W.0020.000000T0000Z-110706T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BUTLER NE-SEWARD NE- 951 PM CDT TUE JUL 5 2011 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHWESTERN SEWARD AND SOUTHWESTERN BUTLER COUNTIES UNTIL MIDNIGHT CDT... AT 949 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF VERY HEAVY RAINFALL HAD OCCURRED JUST WEST OF RISING CITY EARLIER IN THE EVENING. RADAR ESTIMATES INDICATE THAT 3 TO 4 INCHES OF RAIN MAY HAVE FALLEN BETWEEN 4 PM AND 7 PM CDT JUST WEST OF RISING CITY ALONG HIGHWAY 92. RUNOFF FROM THIS EXCESSIVE RAINFALL COULD CAUSE FLOODING OF KEYSOR CREEK AND THE BIG BLUE RIVER. DITCHES WERE REPORTED FULL WITH SOME WATER SEEPING ONTO THE EDGE OF THE ROAD EARLIER IN THE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN OMAHA. && LAT...LON 4122 9737 4122 9718 4083 9712 4083 9737 $$ MILLER
895 WGUS73 KOAX 060434 FFSOAX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 1134 PM CDT TUE JUL 5 2011 NEC023-159-060448- /O.CAN.KOAX.FF.W.0020.000000T0000Z-110706T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BUTLER NE-SEWARD NE- 1134 PM CDT TUE JUL 5 2011 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHWESTERN SEWARD AND SOUTHWESTERN BUTLER COUNTIES IS CANCELLED... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 4122 9737 4122 9718 4083 9712 4083 9737 $$ EASTLACK
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Jul 5, 2:51 PM CDT, 3 hours 7 minutes earlier.
Area forecast discussion, Jul 5, 2:51 PM CDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 251 PM CDT TUE JUL 5 2011 .SHORT TERM...TONIGHT THROUGH FRIDAY. WEAK FRONT MOVING SOUTHWARD THROUGH THE AREA...BEING PUSHED BY A WEAK WAVE MOVING THROUGH THE NORTHERN PLAINS WILL BE A TRIGGER FOR SCATTERED THUNDERSTORMS THIS EVENING...SOME OF WHICH COULD BE STRONG TO SEVERE GIVEN 40 KTS OF BULK SHEAR AND 3000 TO 4000 J/KG OF CAPE...WITH A CAP THAT APPEARS TO HAVE SUFFICIENTLY ERODED. FREEZING LEVEL WAS FAIRLY HIGH AROUND 14250 AGL...THUS IT WOULD LIKELY TAKE A HEALTHY 50DBZ CORE UP TO ABOUT 39000 FEET TO GENERATE ANY SEVERE HAIL. DRY AIR IN THE MID LEVELS ALONG WITH DOWNDRAFT CAPES 1200-1400 COULD LEAD TO SOME WIND GUSTS AS WELL. MEANWHILE...CONVECTION DEVELOPING ALONG THE FRONT RANGE COULD ALSO CONGEAL AND MOVE EASTWARD...OR CONVECTION MAY CONTINUE ALONG THE SOUTHWARD MOVING FRONT OVERNIGHT...AFFECTING MAINLY EASTERN NEBRASKA AFTER MIDNIGHT. THIS WOLD ALSO BE A FACTOR FOR CONTINUED CHANCES FOR THUNDERSTORMS ON WEDNESDAY ESPECIALLY ACROSS SOUTHERN HALF OF THE FORECAST AREA. ANY CONVECTION COULD BE LIKELY STILL ONGOING WEDNESDAY EVENING/NIGHT SOUTH OF I80...AND COULD VERY WELL END UP ACROSS KANSAS/MISSOURI BY DAYBREAK THURSDAY BEFORE A RIDGE BEGINS TO BUILD BACK ACROSS THE AREA BY FRIDAY. WITH THE FRONT SETTLING AND REMAINING SOUTH OF THE REGION...EASTERLY WINDS WILL PREVAIL THE NEXT FEW DAYS. TEMPS IN THE LOWER 80S TOMORROW...BUT EVENTUALLY WARMING BACK TO THE MID 80S BY FRIDAY. CLOUD COVER AND RAIN COULD HOLD TEMPS BACK JUST A BIT SOUTHERN FORECAST AREA WEDNESDAY AS WELL. .LONG TERM...SATURDAY THROUGH TUESDAY. A FLAT RIDGE WILL REMAIN IN PLACE ACROSS THE PLAINS EARLY IN THE PERIOD. A COUPLE OF WEATHER DISTURBANCES MOVING THROUGH THE NORTHERN PLAINS COULD BRUSH THE FAR NORTHERN FORECAST AREA THROUGH THE WEEKEND AS STRONG CAP CONTINUES TO BUILD FURTHER SOUTH. TEMPS SHOULD ALSO WARM FROM THE UPPER 80S TO LOWER 90S ON SATURDAY...INTO THE MID 90S ON SUNDAY AS A WARM BUBBLE BUILDS UNDERNEATH THE RIDGE. A COLD FRONT IS FORECAST TO MOVE INTO THE AREA BY LATE SUNDAY THOUGH...THEN STALL IN TYPICAL FASHION ACROSS KANSAS AND MISSOURI. THIS...COMBINED WITH WEAKNESS ALOFT WILL PROVIDE THUNDERSTORM CHANCES FROM SUNDAY THROUGH TUESDAY...AND ESPECIALLY ACROSS THE NORTHERN PORTION OF THE FORECAST AREA. DEWALD && .AVIATION... TAF SITES KOFK/KOMA/KLNK 18Z TAFS VFR CONDITIONS WILL CONTINUE THROUGH THE AFTERNOON. SOME MVFR CONDITIONS ARE POSSIBLE IN SHOWERS AND THUNDERSTORMS WHERE SOME CEILINGS MAY GO BELOW 3000 FEET IN SOME OF THE CELLS. SHOWERS AND STORMS WILL CONTINUE TO FORM ALONG A COLD FRONT MOVING SOUTH ACROSS THE AREA TODAY AND TONIGHT. THE FRONT THEN STALLS OUT OUT ACROSS SOUTHERN NEBRASKA AND NORTHERN KANSAS ON WEDNESDAY. SOME VISIBILITIES MAY BE 3-5 MILES WITH FOG AT KOMA TONIGHT AFTER 09Z. SMITH && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. &&
Hazardous weather outlook, Jul 5, 4:12 PM CDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 412 PM CDT TUE JUL 5 2011 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-061115- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 412 PM CDT TUE JUL 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND WEDNESDAY SCATTERED SEVERE STORMS WILL BE POSSIBLE THIS EVENING WITH LARGE HAIL AND DAMAGING WINDS EXPECTED...ALONG WITH LOCALLY HEAVY RAINFALL. THE THREAT OF SEVERE WEATHER WOULD BE ALONG AND SOUTH OF A LINE FROM ALBION TO TEKAMAH TO HARLAN. SCATTERED THUNDERSTORMS MAY ALSO CONTINUE OVERNIGHT...MAINLY ACROSS EASTERN NEBRASKA. WIDESPREAD FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH TUESDAY THERE IS A CHANCE FOR THUNDERSTORMS ACROSS PARTS OF THE AREA THROUGH THURSDAY...THEN AGAIN FRIDAY NIGHT THROUGH TUESDAY. THE PROBABILITY FOR SEVERE STORMS APPEARS GENERALLY LOW. MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER FOR THE NEXT SEVERAL WEEKS. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING IN SOME AREAS.
In the hours before
Special weather statement, Jul 5, 3:28 PM CDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 328 PM CDT TUE JUL 5 2011 NEZ045-052-052100- DOUGLAS NE-WASHINGTON NE- 328 PM CDT TUE JUL 5 2011 ...SPECIAL WEATHER STATEMENT FOR WASHINGTON AND DOUGLAS COUNTIES UNTIL 400 PM CDT... AT 326 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 6 MILES NORTHEAST OF NICKERSON...OR 29 MILES NORTHWEST OF OMAHA...MOVING SOUTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS MAY OCCUR WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... OMAHA... ARLINGTON... BLAIR... KENNARD... FORT CALHOUN... WASHINGTON... BENNINGTON... THIS STORM MAY INTENSIFY. MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. MILLER
Special weather statement, Jul 5, 3:58 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 358 PM CDT TUE JUL 5 2011 IAZ069-NEZ045-052-052130- DOUGLAS NE-POTTAWATTAMIE IA-WASHINGTON NE- 358 PM CDT TUE JUL 5 2011 ...SPECIAL WEATHER STATEMENT FOR SOUTHEASTERN WASHINGTON...DOUGLAS AND SOUTHWESTERN POTTAWATTAMIE COUNTIES UNTIL 430 PM CDT... AT 355 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR KENNARD...OR 15 MILES NORTHWEST OF OMAHA...MOVING SOUTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH MAY OCCUR WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... OMAHA... FORT CALHOUN... RALSTON... COUNCIL BLUFFS... BENNINGTON... BOYS TOWN... CARTER LAKE... LAKE MANAWA STATE PARK... MILLER
Special weather statement, Jul 5, 4:26 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 426 PM CDT TUE JUL 5 2011 NEZ032-043-052200- COLFAX NE-STANTON NE- 426 PM CDT TUE JUL 5 2011 ...SPECIAL WEATHER STATEMENT FOR SOUTHWESTERN STANTON AND COLFAX COUNTIES UNTIL 500 PM CDT... AT 423 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR LEIGH...OR 22 MILES SOUTH OF NORFOLK... MOVING SOUTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH MAY OCCUR WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... LEIGH... CLARKSON... 9 MILES NORTH OF SCHUYLER... MILLER
Special weather statement, Jul 5, 5:09 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 509 PM CDT TUE JUL 5 2011 NEZ050>053-052300- BUTLER NE-DOUGLAS NE-SARPY NE-SAUNDERS NE- 509 PM CDT TUE JUL 5 2011 ...SPECIAL WEATHER STATEMENT FOR SAUNDERS...SARPY...DOUGLAS AND EASTERN BUTLER COUNTIES UNTIL 600 PM CDT... AT 506 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF OMAHA TO 6 MILES NORTH OF MEAD TO 9 MILES NORTHEAST OF DAVID CITY... AND MOVING SOUTHEAST AT 25 MPH. WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... OMAHA... WATERLOO... ELKHORN... YUTAN... MEAD... WAHOO... WESTON... MILLARD... RALSTON... LA VISTA... COUNCIL BLUFFS... GRETNA... PAPILLION... BELLEVUE... OFFUTT AFB... SPRINGFIELD... BRUNO... MALMO... BOYS TOWN... TWO RIVERS STATE RECREATION AREA... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. DEWALD
Local storm report, Jul 5, 5:53 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
553 PM CDT TUE JUL 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND GST 2 S UTICA 40.87N 97.35W
07/05/2011 E60 MPH SEWARD NE PUBLIC
HALF INCH ALSO.
&&
VDEWALDThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 4:23 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Seward | 52 min |
| Jul 5, 4:50 PM CDT | Areal Flood Advisory | OAX | Douglas, Washington | 3 hr |
| Jul 5, 4:58 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Seward | 47 min |
| Jul 5, 5:39 PM CDT | Severe Thunderstorm Warning | OAX | Saline, Seward | 66 min |
| Jul 5, 6:28 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson, Saline | 46 min |
| Jul 5, 6:32 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Johnson, Lancaster | 44 min |
| Jul 5, 6:57 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson | 48 min |
Nearby
Flash Flood Warnings in Nebraska, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.